Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ever since i have been on accutane, my sex drive has deplenished!

I used to be horny all the time and i used to get thick and hard up to 7" easily

but now (Just finished accutane - my skin is nice, bit red) my sex drive is just screwed

i could get it up and hard and thick easily but now it feels like a chore

does anyone one if its permanent?

Any advice? Supplements?

God help!

Link to comment
Share on other sites

ya u don't need to tell us ur dick size. Maybe you could try new pron to look at, maybe your bored with your current style of pron. or maybe your significant other might wanna do something to get your dick interested in joining. i don't remember reading any thing about harming the sex drive in the accutane pamplet. But it does effect hormones so best thing is go ask your doctor.

Link to comment
Share on other sites

Lol @ the previous two replys. But in all seriousness see if it wears off in the next few months. Try not to let it become a psychological thing.

Tane caused these problems in a number of people. But you haven't been off long so you have a good chance in it resolving.

Link to comment
Share on other sites

I do not understand why some of you here have had to be so sarcastic when one of the member here was asking for help. Anyway, your sex drive should be back once you stop accutane.

Link to comment
Share on other sites

Thanks for the help so far! (seriously)

and yea i know that 9" is definaetly not the average and most girls cant take that

the average is 5-5.5" with anything between 5-7" being common

cheers

I do not understand why some of you here have had to be so sarcastic when one of the member here was asking for help. Anyway, your sex drive should be back once you stop accutane.
Link to comment
Share on other sites

Don't worry about your size. It sounds more than adequate to me. Sexual probems can be awful for any of us to deal with, so we should be sensitive towards this topic. I think it may be a matter of time - either that or there could be contributing stress factors in your life that are preventing arousal. To fully enjoy sex and sexual interaction, it is helpful for us to be at our most relaxed and hence, experimental.

Try new things and see if you respond well!

Link to comment
Share on other sites

Maybe you just don't wanna have sex? I know there are times when I just don't feel like it.

Best thing to do is just stop worrying about it. It's probably a mix of a lot of different, mostly psychological, factors that will settle down on their own. I've read litterally hundreds of reports on Accutane and never read anything about permanent erectile dysfunction as a side effect.

I have, however, read a few things about decreased sexual desire, but it's usually psychological because the Accutane user isn't sure how they feel about their looks. A few months ago they had acne, now the acne is gone but they're dry and red. It's a mixed emotion about their looks, and sexual enjoyment is all based on feeling sexy, which is usually about looks. Could that maybe be what you're going through?

Talking about your penis and having the name Machoman tell me that you're on the insecure side, since you want that reassurance of your manliness. Maybe the fact that you're worried about your looks seems unmanly to you and that's bugging you? I think there is something that making you not want to have sex, or making you feel like you shouldn't (if it's really not that you just don't want to. Even us guys aren't always horny, despite what most of us might say)

Link to comment
Share on other sites

Nah, im not insecure about my self. My skin is pretty clear and it doesnt bother me.

Im not in doubt or anything, and i am happy with my penis size.

So overall i am quite confident.

I just find it harder to get aroused and horny. As before i started woa i was a machine ;)

but it has slowed down. So i just want to make sure that it is not permanent and how long will it take to reverse to its original state.

Thanks to every one so far.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×